Composition: Paracetamol 650mg
Availability of this product will assure once the Pharmacy partners is confirmed.
Becket 650mg Tablet is used for pain relief and fever.It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.
Becket 650mg Tablet is an analgesic (pain reliever) and antipyretic (fever reducer). It works by blocking the production of the chemical messengers (prostaglandins) that transmit pain signals and induce fever.